User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Alpers, Andreas; Larman, David G. 
Title:
The smallest sets of points not determined by their X-rays 
Journal title:
Bulletin of the London Mathematical Society 
Year:
2015 
Journal volume:
47 
Journal issue:
Pages contribution:
171-176 
Publisher:
Oxford University Press 
Print-ISSN:
0024-6093 
E-ISSN:
1469-2120 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively